GAVISCON DOUBLE ACTION LIQUID SACHET (24X10ML)

RM80.90

For fast relief from:

  • Heartburn in a convenient sachet packaging.
  • Reduces indigestion.
Quantity
SKU: 5000158069329 Category: Tag:
BRAND

GAVISCON

SIZE

24X10ML

DESCRIPTION

Dual relief from heartburn and indigestion
Lasts up to 2x longer than antacids.
Suitable for use in pregnancy.
Gaviscon Double Action works in two ways to effectively relieve both heartburn and indigestion.
1) Quickly neutralises excess stomach acid.
2) Forms a raft over the stomach contents which help prevents acid coming back up into the oesophagus (food pipe).

DOSAGE

-Adults and children over 12 years: 1-2 sachets after meals and at bedtime.
-Children 6-12 years old: 1/2-1 sachet after meals and at bedtime.
-Children under 6 years: Seek your doctor's advice.
-If symptoms persist, consult your doctor.

INGREDIENTS

-Sodium Alginate
-Sodium Bicarbonate
-Calcium Carbonate

CAUTION

Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred.

Customer reviews
  • 0
    0 ratings
  • 5 Stars
    0%
    4 Stars
    0%
    3 Stars
    0%
    2 Stars
    0%
    1 Star
    0%
Reviews

There are no reviews yet.

Write a customer review

Be the first to review “GAVISCON DOUBLE ACTION LIQUID SACHET (24X10ML)”

X